# SDR SWAA2021121345270

- Difficulty date: November 18, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737
- Aircraft serial: 32499
- Aircraft time: 53,671 hours, 31,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK PLATE LOC BS 794 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT ; 2021-525888 / [01] FABRICATED PLATE LOC BS 794 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-05 DRAWING # 453A2611 SHEET 1 REV C; MATERIAL USED: 7075-T6 0.125 PO# 2019 549664 SEE INDIVIDUAL SIGN OFFS BELOW.; [02] TASK CARD COMPLETED  RII SEE INDIVIDUAL SIGN OFFS BELOW.
